Back to the drawingboard

Two weeks of hell with the Plaquenil.

Abdominal pain, nausea, diarrhea.

I endured because 1) I don’t have very many options left in terms of medication and 2) the drug monograph said that the side effects would lessen the longer I took it.

WRONG!

I finally called the doc last week.  She took me off the Plaquenil.  Four days later I’m still having issues.

She called back this week and said she wants me to try the name brand Plaquenil instead of the generic.

I’m wary.  I’m not sure how much different it will be and the cost….well…let’s just say that I cannot afford it.

I see the eye doc later this week, hopefully he has some good news.

The financial situation is still perilous.  Horribly so.

If you have a few bucks and you want to help, check out my “gofundme” page:  http://www.gofundme.com/3ciaqc

On the plus side, the inability to eat and constant GI symptoms have left me 10lbs lighter.